RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1941, Issue 8, Pages 249–292 (Mi umn8825)  

This article is cited in 1 scientific paper (total in 1 paper)

Surveys and Translations
Series of papers on partial differential equations of the elliptic type

On linear elliptic partial differential equations

E. E. Levi


Full text: PDF file (5594 kB)


Citation: E. E. Levi, “On linear elliptic partial differential equations”, Uspekhi Mat. Nauk, 1941, no. 8, 249–292

Citation in format AMSBIB
\Bibitem{Lev41}
\by E.~E.~Levi
\paper On linear elliptic partial differential equations
\jour Uspekhi Mat. Nauk
\yr 1941
\issue 8
\pages 249--292
\mathnet{http://mi.mathnet.ru/umn8825}


Linking options:
  • http://mi.mathnet.ru/eng/umn8825
  • http://mi.mathnet.ru/eng/umn/y1941/i8/p249

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. P. Soldatov, “Generalized potentials of double layer in plane theory of elasticity”, Eurasian Math. J., 5:2 (2014), 78–125  mathnet
  • Успехи математических наук
    Number of views:
    This page:314
    Full text:148
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018